MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM454520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/18/2022
Type of Reportable Event Death
Event or Problem Description
On an unknown date this patient was implanted with medrtronic devices for treatment of a thoracic aortic aneurysm using a petticoat technique.No additional information is known.On (b)(6) 2022, this patient underwent treatment of a type i-a endoleak associated with the medtronic device(s).A gore® tag® conformable thoracic stent graft and a gore® contralateral leg component were implanted to reline the previous stent grafts.Both devices were successfully placed without issue.During closing the patient coded and expired intraprocedure.The death is believed to be due to a collapse of the left lung.The physician reported all the gore devices performed as intended and there was no device deficiency.The patient had marfan's syndrome but it is unknown marfans contributed to the patient's death.
 
Additional Manufacturer Narrative
Patient medical history includes but not limited to: marfans syndrome, previous ascending aorta and valve repair, lcca to lsa bypass the instructions for use states, the safety and effectiveness of the gore® tag® thoracic endoprostheses have not been evaluated in the following patient etiologies: previous stent or stent graft or previous surgical repair in the descending thoracic aortic area, genetic connective tissue disease (e.G., marfans and ehlers-danlos syndrome) as no lot number was provided a review of the manufacturing records was unable to be performed, wherefore no udi was generated for the device.
 
Additional Manufacturer Narrative
D10: patient medications include but are not limited to: melatonin 3 mg qhs prn, metoprolol 25 mg bid, diltiazem sr 120 mg qd, enoxaparin 0.6 ml q 12 hours.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15089345
Report Number2017233-2022-03148
Device Sequence Number14447530
Product Code MIH
UDI-Device Identifier00733132647002
UDI-Public00733132647002
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberTGM454520
Device Catalogue NumberTGM454520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Death;
Patient Age59 YR
Patient SexFemale
Patient Weight59 KG